Volume 9, Issue 2
Extinction and Positivity for the Non-Newtonian Polytropic Filtration Equation

Hongjun Yuan

DOI:

J. Part. Diff. Eq., 9 (1996), pp. 169-176.

Published online: 1996-09

Preview Full PDF 0 556
Export citation
  • Abstract

The aim of this paper is to discuss the extinction and positivity for the non-Newtonian polytropic filtration equation \frac{∂u}{∂t} = \frac{∂}{∂x}(|\frac{∂u^m}{∂x}|^{p-2}\frac{∂u^m}{∂x}) with m > 0, p > 1.

  • Keywords

Quasilinear degenerate parabolic equations extinction and positivity

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-9-169, author = {}, title = {Extinction and Positivity for the Non-Newtonian Polytropic Filtration Equation}, journal = {Journal of Partial Differential Equations}, year = {1996}, volume = {9}, number = {2}, pages = {169--176}, abstract = { The aim of this paper is to discuss the extinction and positivity for the non-Newtonian polytropic filtration equation \frac{∂u}{∂t} = \frac{∂}{∂x}(|\frac{∂u^m}{∂x}|^{p-2}\frac{∂u^m}{∂x}) with m > 0, p > 1.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5618.html} }
TY - JOUR T1 - Extinction and Positivity for the Non-Newtonian Polytropic Filtration Equation JO - Journal of Partial Differential Equations VL - 2 SP - 169 EP - 176 PY - 1996 DA - 1996/09 SN - 9 DO - http://dor.org/ UR - https://global-sci.org/intro/jpde/5618.html KW - Quasilinear degenerate parabolic equations KW - extinction and positivity AB - The aim of this paper is to discuss the extinction and positivity for the non-Newtonian polytropic filtration equation \frac{∂u}{∂t} = \frac{∂}{∂x}(|\frac{∂u^m}{∂x}|^{p-2}\frac{∂u^m}{∂x}) with m > 0, p > 1.
Hongjun Yuan . (2019). Extinction and Positivity for the Non-Newtonian Polytropic Filtration Equation. Journal of Partial Differential Equations. 9 (2). 169-176. doi:
Copy to clipboard
The citation has been copied to your clipboard